# SDR DALA12005735503

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 86,225 hours, 35,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT LIGHT INOPERATIVE.  RE-SEATED CONNECTOR ON M735 EMERGENCY LTS POWER SUPPLY WDM 33-51-14 FIG 2.  OPS CHECK GOOD OK FOR SERVICE SERVICE.
